|Title:||Contrast-Induced Encephalopathy after Percutaneous Coronary Intervention||Authors:||Liao, Min-Tsun
|Keywords:||Angioplasty;Contrast-induced encephalopathy;Percutaneous coronary intervention||Issue Date:||2013||Journal Volume:||29||Journal Issue:||3||Start page/Pages:||277-280||Source:||Acta Cardiol. Sin.||Abstract:||
Contrast-induced encephalopathy (CIE) is a rare complication that presents with transient neurologic deficits and is caused by neurotoxicity of intravascular contrast media. The prognosis can be extremely favorable even in comatose patients. We reported a 76-year-old woman admitted for scheduled coronary angiography. The total amount of Optiray contrast media used was 150 mL. Immediately after the procedure, the patient developed consciousness disturbance, global aphasia, cortical blindness and right-sided weakness. CIE was diagnosed by computed tomography and subsequent magnetic resonance imaging. The patient recovered completely within 48 hours without any neurological deficits.
|Appears in Collections:||醫學系|
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.